Alert archive / Kentucky / River Flood Advisories in 2023
River Flood Advisory 21, NWS Louisville, KY
NWS Louisville, KY issued this river flood advisory at Jul 2, 2023, 8:22 AM CDT for Ohio County, Kentucky. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2023, 8:22 AM CDT (13:22 UTC)
- Expired
- Jul 3, 2023, 7:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Ohio County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rough River near Dundee (DUNK2).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
117
WGUS83 KLMK 021322
FLSLMK
Flood Advisory
National Weather Service Louisville KY
822 AM CDT Sun Jul 2 2023
...The National Weather Service in Louisville has issued a Flood
Advisory for the following rivers in Kentucky...
Rough River near Dundee affecting Ohio County.
.Heavy rain from the past 24 hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means minor flooding is possible and rivers are
forecast to exceed bankfull. If you are in the advisory area remain
alert to possible flooding, or the possibility of the advisory being
upgraded to a warning.
Stay tuned to NOAA Weather Radio and your local media for the latest
information.
Additional information is available at www.weather.gov/lmk.
The next statement will be issued this evening.
&&
KYC183-030730-
/O.NEW.KLMK.FL.Y.0021.230702T1322Z-230703T1800Z/
/DUNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 AM CDT Sun Jul 2 2023
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Rough River near Dundee.
* WHEN...From this morning to early tomorrow afternoon.
* IMPACTS...At 25.0 feet, County roads between Dundee and Narrows
flood.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Sunday the stage was 22.3 feet.
- Forecast...The river is expected to rise to a crest of 24.6
feet this evening.
- Action stage is 23.0 feet.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
DM1 follow-up statement
521
WGUS83 KLMK 030106
FLSLMK
Flood Advisory
National Weather Service Louisville KY
806 PM CDT Sun Jul 2 2023
...The Flood Advisory is extended for the following rivers in
Kentucky...
Rough River near Dundee affecting Ohio County.
.Heavy rain from the past 24 hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means minor flooding is possible and rivers are
forecast to exceed bankfull. If you are in the advisory area remain
alert to possible flooding, or the possibility of the advisory being
upgraded to a warning.
Stay tuned to NOAA Weather Radio and your local media for the latest
information.
Additional information is available at www.weather.gov/lmk.
&&
KYC183-031700-
/O.EXT.KLMK.FL.Y.0021.000000T0000Z-230704T0000Z/
/DUNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
806 PM CDT Sun Jul 2 2023
...FLOOD ADVISORY NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Rough River near Dundee.
* WHEN...Until tomorrow evening.
* IMPACTS...At 25.0 feet, county roads between Dundee and Narrows
flood.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Sunday the stage was 24.4 feet.
- Forecast...The river is expected to rise to a crest of 24.9
feet just after midnight tonight.
- Action stage is 23.0 feet.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
13What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Jul 2, 7:34 AM CDT, 48 minutes earlier.
Area forecast discussion, Jul 2, 7:34 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Louisville KY 834 AM EDT Sun Jul 2 2023 .Forecast Update... Issued at 830 AM EDT Sun Jul 2 2023 Most of the convection from earlier this morning has subsided across the area, with a lingering area of light to moderate rain showers moving through the Bluegrass at this hour. A few more robust areas of convection have tried to form across southeastern KY, including one cell producing a few lightning strikes in Russell County; however, these cells are struggling with limited instability at this time. Otherwise, the low-mid level cloud deck associated with this morning's showers and storms will gradually scatter out and advect eastward later this morning, allowing for near-sfc destabilization to begin. Temperatures should rise quickly through the 70s and into the 80s by around lunchtime, with dewpoints in the upper 60s and lower 70s making things feel quite muggy outside. Winds will pick up later this morning out of the southwest as a frontal boundary approaches the Ohio Valley from the NW. Only cosmetic changes to near-term PoP grids were made; otherwise, the forecast is on track at this time. && .Short Term...(Today and tonight) Issued at 335 AM EDT Sun Jul 2 2023 ...Scattered Strong to Severe Storms This Afternoon... Synopsis...Slow progression of a mid-level trough across the Ohio Valley will provide the necessary synoptic lift and dynamics to support additional organized convection today. Initially, storms will fire up along and ahead of a weak baroclinic zone draped northeast to southwest across north-central Kentucky, just south of the Ohio River, and in the convergence zone of a surface cyclone moving from Illinois to Indiana. The combination of a highly unstable boundary layer and an enhanced corridor of winds aloft will account for damaging winds and large hail as the main threats. Model Evaluation/Confidence...Overall, great variance remains among CAM model guidance for today's convective evolution. The 2/0Z run of the HREF is trying to catch up to the current convective trends with the HRRR probably staying closer to reality while the NAM Nest is lagging behind by a few hours. Perhaps the biggest difference is noted in the position of the effective surface boundary and therefore the location where storms will initialize this afternoon in Kentucky. In this case, HRRR is farther north and closer to the Ohio River while the rest of the HREF model suite is nudged to south- central Kentucky. As for the timing, no matter where the boundary is located, the model consensus is that severe storms should start by 2/18Z. Discussion...Convective redevelopment has occurred overnight given weak 805-mb jet and a narrow corridor of mid-level vorticity advection. The main storm mode tonight will be elevated multicell clusters as the effective shear is around 20-25 knots and there is a near-surface inversion in place, per SDF and LEX ACARS. Therefore, expect sub-severe wind gusts, small hail, frequent lightning, and heavy rainfall with these clusters as they push to the east. This activity should diminish some by daybreak with isolated storms, at best, between midmorning and the early afternoon hours. As mentioned above, scattered strong-to-severe storms are expected this afternoon, preferably after 2/18Z, when CAPE values jump over 2,000 J/kg due to peak daytime heating and effective shear oscillates between 30 to 40 knots amid an increase in the 500-mb winds. Marginally favorable shear and fairly straight hodographs should support splitting supercells as the initial storm mode. As a result, damaging winds, large hail, and a tornado or two will be possible. However, the risk of tornadoes will be lower that the rest of hazards because low-level shear/wind is relatively weak and unidirectional. The initial supercell/cellular storm mode will migrate to a more linear mode with damaging winds as the main weather hazard though the possibility of embedded mesovortices cannot be neglected. Last but not least, repeated rounds of heavy rainfall will account for flash flooding concerns in poorly-drained areas and where saturated soils from past rainfall exist. && .Long Term...(Monday through Saturday) Issued at 310 AM EDT Sun Jul 2 2023 Key Messages: - Warm and muggy for most of the week, with isolated/scattered afternoon storms each day - Better chances for storms Thursday/Friday Discussion: Flat upper ridging finally starts to win the battle on Monday as a baggy upper trof lifts into the eastern Great Lakes. Still just enough low-level moisture and cyclonic curvature in the flow aloft to support chance POPs mainly east and north of Louisville. For the rest of Mon-Wed, we'll remain in a muggy air mass that's fairly typical of July in the Ohio Valley, but with the faster westerlies finally displaced to our north, convection will be more diurnally driven and less organized/intense. Temps will run on the high side of climo, especially in the daytime, given the limited coverage of storms. Confidence really starts to decrease for Thu-Fri as the models try to swing the next upper trof through the Great Lakes. For now will carry likely POPs for Thu afternoon as the cold front tries to push into the Ohio Valley but does not make it. Biggest concern late in the week is heavy rain, depending on where the front hangs up. The unsettled pattern continues into the weekend, but will be more of a summer pattern with diurnal storm chances. Temps will run near or slightly below climo in the latter half of the week. && .Aviation...(12Z TAF Issuance) Issued at 642 AM EDT Sun Jul 2 2023 Impacts/Confidence: - Low confidence in specific timing and location of storms capable of producing MVFR/IFR conditions. - High confidence in gusty southwesterly winds later this morning. - Low confidence in MVFR ceilings and reduced visibilities tonight. Discussion...Unsettled pattern will continue today as a surface cyclone and attendant cold front traverse the region. Ongoing broken line of storms will slowly eject through the east and south leaving the terminals under generally VFR conditions. The presence of a weak low level jet and increasing boundary layer destabilization will support SW wind gusts of 15-20 knots by midmorning. Then, another round of strong to severe storms is expected this afternoon and early evening. A PROB30 group was included in the TAF to account for the time window where MVFR/IFR conditions might manifest. Calm conditions return around, or shortly after, sunset when most of the storm activity should move to far eastern KY. Finally, HREF guidance keeps hinting at a MVFR stratus layer moving from the north associated with the wrap-around circulation of the departing surface cyclone, but confidence is limited in the latter. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...CSG Short Term...ALL Long Term...RAS Aviation...ALL
Hazardous weather outlook, Jul 2, 2:27 AM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 327 AM EDT Sun Jul 2 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030730- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 327 AM EDT Sun Jul 2 2023 /227 AM CDT Sun Jul 2 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Clusters of strong to severe storms are possible again today. Damaging winds and large hail are the primary hazards, and locally heavy rainfall could result in flash flooding. A tornado cannot be ruled out either. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated to scattered thunderstorms are possible each day, mainly in the afternoon, and could produce locally gusty winds and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. GENERAL STORM MOTION OF THE DAY: Storms will move from west to east around 35 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. ALL/RAS
In the hours before
Special weather statement, Jul 2, 3:52 AM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
452 AM EDT Sun Jul 2 2023
KYZ038-039-045-046-020915-
Spencer KY-Washington KY-Nelson KY-Anderson KY-
452 AM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern
Spencer, northeastern Nelson, southwestern Anderson and northwestern
Washington Counties through 515 AM EDT...
At 452 AM EDT, Doppler radar was tracking a strong thunderstorm over
Bardstown, moving east at 55 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Spencer, northwestern Washington, northeastern Nelson and
southwestern Anderson Counties, including the following locations...
Wakefield, Wayside, Samuels Field Airport, Anderson City, Botland,
Glensboro, Withrow, Johnsonville, Balltown and Ashbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3793 8498 3792 8498 3772 8550 3789 8558
3804 8511 3804 8508 3805 8507 3806 8505
TIME...MOT...LOC 0852Z 248DEG 46KT 3784 8545
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
RASSpecial weather statement, Jul 2, 4:00 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
400 AM CDT Sun Jul 2 2023
KYZ026-020930-
Ohio KY-
400 AM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of central Ohio County
through 430 AM CDT...
At 400 AM CDT, Doppler radar was tracking a strong thunderstorm near
Livermore, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hartford around 415 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3763 8675 3743 8669 3737 8704 3737 8707
3736 8708 3736 8710 3737 8710 3738 8709
3739 8710 3746 8710 3747 8712
TIME...MOT...LOC 0900Z 251DEG 33KT 3743 8707
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ALLSpecial weather statement, Jul 2, 4:23 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Louisville KY
523 AM EDT Sun Jul 2 2023
KYZ039>041-046>048-054>057-067-021000-
Boyle KY-Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Marion KY-
Washington KY-Lincoln KY-Madison KY-Garrard KY-Anderson KY-
523 AM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of northern Lincoln,
Mercer, southern Woodford, Garrard, southern Anderson, east central
Marion, Jessamine, eastern Washington, Boyle, northwestern Madison
and south central Fayette Counties through 600 AM EDT...
At 523 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Lawrenceburg to 8 miles
west of Harrodsburg to 8 miles southeast of Springfield. Movement was
east at 65 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Harrodsburg around 530 AM EDT.
Danville around 535 AM EDT.
Other locations in the path of these storms include Nicholasville,
Stanford, Lancaster and Veterans Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3768 8439 3748 8447 3761 8518 3775 8508
3796 8510 3798 8437
TIME...MOT...LOC 0923Z 276DEG 54KT 3792 8501 3775 8499 3761 8509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ALLSpecial weather statement, Jul 2, 5:05 AM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
605 AM EDT Sun Jul 2 2023
KYZ049-057-021030-
Clark KY-Madison KY-
605 AM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of Clark and
northeastern Madison Counties through 630 AM EDT...
At 605 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winchester to near Richmond. Movement was
east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Winchester around 610 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3786 8401 3787 8403 3784 8401 3785 8406
3782 8407 3785 8408 3784 8410 3781 8412
3781 8408 3778 8411 3777 8408 3772 8410
3770 8440 3795 8433 3795 8431 3801 8431
3802 8428 3807 8429 3811 8408 3794 8397
TIME...MOT...LOC 1005Z 256DEG 50KT 3799 8426 3779 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:16 PM CDT | Special Weather Statement | LMK | Butler, Ohio | 44 min |
| Jul 1, 8:29 PM CDT | Special Weather Statement | LMK | Trimble | 31 min |
| Jul 1, 8:37 PM CDT | Special Weather Statement | LMK | Breckinridge, Grayson, Hancock | 38 min |
| Jul 1, 8:42 PM CDT | Special Weather Statement | LMK | Bullitt, Meade | 48 min |
| Jul 1, 8:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jul 1, 9:13 PM CDT | Special Weather Statement | LMK | Hardin | 32 min |
| Jul 1, 9:40 PM CDT | Special Weather Statement | LMK | Bullitt, Larue, Nelson, Spencer | 35 min |
| Jul 1, 11:18 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 2, 12:29 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 3 hr |
| Jul 2, 3:52 AM CDT | Special Weather Statement | LMK | Nelson | 23 min |
| Jul 2, 4:00 AM CDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 2, 4:23 AM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Mercer | 37 min |
| Jul 2, 5:05 AM CDT | Special Weather Statement | LMK | Clark, Madison | 25 min |
| Jul 2, 5:54 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hardin and 3 more | 3 hr |
| Jul 2, 12:09 PM CDT | Special Weather Statement | LMK | Hancock | 21 min |
| Jul 2, 12:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 44 min |
| Jul 2, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 43 min |
| Jul 2, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 52 min |
| Jul 2, 1:07 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Jul 2, 1:10 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 32 min |
| Jul 2, 1:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 44 min |
| Jul 2, 1:49 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 26 min |
| Jul 2, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 32 min |
| Jul 2, 2:06 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Jul 2, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 52 min |
| Jul 2, 2:28 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Shelby, Spencer, Washington | 47 min |
| Jul 2, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 29 min |
| Jul 2, 3:03 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Garrard, Jessamine and 5 more | 42 min |
| Jul 2, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Mercer, Washington | 31 min |
| Jul 2, 3:24 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 21 min |
| Jul 2, 3:30 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 45 min |
| Jul 2, 3:35 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 40 min |
| Jul 2, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 33 min |
| Jul 2, 3:49 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 41 min |
| Jul 2, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 49 min |
| Jul 2, 4:11 PM CDT | Special Weather Statement | LMK | Meade | 34 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | LMK | Breckinridge | 27 min |
| Jul 2, 4:27 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Jul 2, 4:28 PM CDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade | 36 min |
| Jul 2, 4:52 PM CDT | Special Weather Statement | LMK | Jefferson | 23 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby, Spencer | 53 min |
| Jul 2, 5:10 PM CDT | Special Weather Statement | LMK | Allen | 35 min |
| Jul 2, 5:18 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 2, 5:19 PM CDT | Special Weather Statement | LMK | Bullitt, Nelson, Spencer | 26 min |
| Jul 2, 5:43 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 2, 5:49 PM CDT | Special Weather Statement | LMK | Anderson, Mercer, Spencer, Washington, Woodford | 26 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 52 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | LMK | Boyle, Lincoln | 43 min |
| Jul 2, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 40 min |
| Jul 2, 6:08 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 52 min |
| Jul 2, 6:28 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 32 min |
| Jul 2, 6:35 PM CDT | Tornado Warning | LMK | Casey, Lincoln | 25 min |
| Jul 2, 6:42 PM CDT | Special Weather Statement | LMK | Clark | 33 min |
| Jul 2, 6:43 PM CDT | Tornado Warning | LMK | Garrard, Lincoln | 32 min |
| Jul 2, 6:50 PM CDT | Special Weather Statement | LMK | Adair, Barren, Green, Logan, Metcalfe, Simpson and 2 more | 55 min |
| Jul 2, 6:54 PM CDT | Areal Flood Advisory | LMK | Casey, Lincoln | 3 hr |
| Jul 2, 6:57 PM CDT | Tornado Warning | LMK | Garrard, Lincoln | 33 min |
Nearby
River Flood Advisories in Kentucky, 2023Every river flood advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.